# SDR V0XD2016121002

- Difficulty date: December 3, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 28,431 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED OUT OF LIMITS. REMOVED AND REPLACED AFT CARGO DOOR SILL IAW SRM 51-42-06, 51-42-10, 51-40-11, 51-42-21. 51-41-02, AND 51-21-16
